Advertisement

On the number of solutions of some congruences in two variables

  • Inder Chowla
Article
  • 14 Downloads

Keywords

Early Result Special Character Simple Proof Research Scholar Strong Result 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Footnotes

  1. 1.
    Math. Zeitschr., 1933,37.Google Scholar
  2. 2.
    Crelle’s Journal, 1934,172, 151–82.Google Scholar
  3. 3.
  4. 4.
    E. Landau,Vorlesungen über Zahlentheorie, Band 1, Sats 286.Google Scholar
  5. 5.
    Ibid., Satz 293.Google Scholar
  6. 6.
    Ibid., Satz 317.Google Scholar

Copyright information

© Indian Academy of Sciences 1937

Authors and Affiliations

  • Inder Chowla
    • 1
  1. 1.Research Scholar, UniversityLahore

Personalised recommendations